Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

On the stability of Friedrichs' scheme and the modified Lax-Wendroff scheme


Author: Rémi Vaillancourt
Journal: Math. Comp. 24 (1970), 767-770
MSC: Primary 65.67
MathSciNet review: 0277125
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient stability criteria for Friedrichs' scheme and the modified Lax-Wendroff scheme with smooth coefficients are derived by means of Kreiss' Matrix Theorem and the first Stability Theorem of Lax and Nirenberg.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.67

Retrieve articles in all journals with MSC: 65.67


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1970-0277125-6
PII: S 0025-5718(1970)0277125-6
Keywords: Stability criteria, Friedrichs' scheme, modified Lax-Wendroff scheme, hyperbolic system, variable coefficients, Kreiss' Matrix Theorem, Lax-Nirenberg Stability Theorem, pseudo-difference schemes
Article copyright: © Copyright 1970 American Mathematical Society